# SDR SWAA2019041831839

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8105Y3
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM STANCHION SUPPORT INTERCOSTAL CRACKED AT BS. 850, LBL 22. / R&R INTERCOSTAL IAW DWG.
